# SDR DALA1012403308

- Difficulty date: June 6, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 27,334 hours, 3,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DOOR 2L SLIDE CHANGE, FOUND EPSU 13WL FAULTED. REPLACED EPSU AT DOOR 2L AND FUNCTIONAL CHECK WAS NORMAL.
